Yi Wang

PhD

Yi Wang.

Yi Wang

PhD

Yi Wang

PhD

Visiting Assistant Professor

Research Interests

Yi Wang's research involves operator theory in analytic function spaces with some connection to harmonic analysis and several complex variables.

Contact Information

305 Mathematics Building

UB North Campus

Buffalo NY, 14260-2900

Phone: (716) 645-8835

Fax: (716) 645-5039

ywang287@buffalo.edu

Education

Ph.D., Texas A&M University

Research Summary

Yi Wang's research involves operator theory in analytic function spaces with some connection to harmonic analysis and several complex variables.

Selected Publications

Yi Wang (with Ronald G. Douglas) Geometric Arveson-Douglas Conjecture and Holomorphic Extension, Indiana University Mathematics Journal 66 No. 5 (2017), 1499-1535.

Yi Wang (with Ronald G. Douglas) Geometric Arveson-Douglas conjecture-decomposition of varieties. Complex Anal. Oper. Theory 12 (2018), no. 5, 1267–1290.

Yi Wang (with Ronald G. Douglas and Kunyu Guo) On the p-essential Normality of Principal Submodules of the Bergman Module on Strongly Pseudoconvex Domains, arXiv:1708.04949.

Yi Wang (with Jingbo Xia) Essential normality for quotient modules and complex dimensions, J. Funct. Anal. 276 (2019), 1061-1096.

Yi Wang (with Jingbo Xia) Essential normality of principal submodules of the Hardy module on a strongly pseudo-convex domain, (to appear in Journal of Operator Theory)

Yi Wang (with Liangying Jiang and Jingbo Xia) Toeplitz operators associated with measures and the Dixmier trace on the Hardy space.

Yi Wang, Essential normality – a unified approach in terms of local decompositions. https://arxiv.org/abs/1812.03211